| Model Number |
638RL |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Regurgitation (2259)
| Date of Event |
10/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years 2 months post implant, this 32mm mitral annuloplasty ring was explanted and replaced with a 28mm annuloplasty ring due to paravalvular leak (pvl).No additional adverse patient effects were reported.